# SDR 2003792

- Difficulty date: February 14, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 20,678 hours, 25,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 1294300433
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE STRUCTURAL INSPECTION, ALL THREE EMERGENCY EXIT WINDOW PANS HAVE CRACKS.  WINDOW PANS REPLACED, AIRCRAFT RETURNED TO SERVICE.
